# SDR RRXA96075

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 289
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND UPPER LEADING EDGE GOUGED AND CRACKED AT XRS 289.  STOP DRILLED CRACK, FABRICATED DOUBLER FROM .063 7075T-6AL, IAW DER APPROVED ENGINEERING SKETCH A96-R01 AND INSTALLED IAW DC-8 SRM 51-1-20D, 21, 21D.
